# SDR ASAA2013041194452

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 60,948 hours, 34,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER IN FORWARD GALLEY FELL OFF.  FOUND R1 DOOR FWD. EMERGENCY  LIGHT ASSY BROKEN, REMOVED ENTIRE LIGHT ASSY & REINSTALLED A NEW ASSY AFTER CORRECTLY ROUTING LIGHTING WIRES BEHIND GALLEY PANELS.  OPS CHECKED GOOD.
